Jump to content

Energy problem


Recommended Posts

I would imagine that Zyprexa during the daytime would be exhausting and contribute to your energy problems. I currently take seroquel at 100mg before bedtime, and find myself sleeping 12 hours. Once I wake up I also have lethargy and low levels of energy, if it weren't for my Dexedrine I would be lethargic all day long. I really want to get off the seroquel and find something else for my insomnia, but it just works too well. Ambien works well but the only problem is that you cannot eat 2 hours before taking it, which is problematic since I usually eat at night before bedtime. I can definitely relate to the lethargic feeling, and even . after being on it for a month, the next day side effects are still dragging me and my energy down. 

Are you currently taking either Zyprexa or seroquel? Which one gives your more problems in terms of lethargy and low energy?

Link to comment
Share on other sites

I am having low energy problems as well. Initially my gdoc thought it was secondary hyperparathyroidism from lack of Vitamin D, but just got tested after 2 months of VIT D treatment and I'm ok now but I still have a hard time feeling energized. The only thing that helps are energy drinks which aren't the best for you, I have been told. I'm still searching, too. 

My pdoc had told me a while back I'm on a cocktail of a lot of medications that have been known to make people a little more tired than usual, so maybe that's all it is? 

Either way good luck on finding a way to get more energy back!

  • Like 1
Link to comment
Share on other sites

Well you are taking sedating meds. I can imagine how sedating 2500 mg of Depakote must be. Did this problem start after you started a new med or has it always been with you ? I would save Zyprexa for prn use, it has a tendency to cause weight gain, sometimes large gains, and seems to set off metabolic syndrome which can become diabetes. 

Link to comment
Share on other sites

5 hours ago, Level_With_Me said:

Zyprexa Depakote Wellbutrin XL and Celexa I think I might try to get Strattera though....

Based on the diagnoses you mention here, Strattera would be off label. If it is fatigue from meds you are seeking to treat, Provigil or Nuvigil are an option. They are wakefulness promoters without having some of the side effects associated with other stimulants.

Link to comment
Share on other sites

  • 2 weeks later...

I can relate - I just started taking 50-150mg of Seroquel at bedtime because I was having sleep issues. Either too much or too little sleep each night. I found out from my meds mgr that sleep trouble is often the first sign of mania. So I got on what, for me, has been the most sedating drug of all.

I am so tired and groggy in the daytime. I really can't stay out of bed and start my day until sometime after noon. And the raging appetite, omg. I think this drug plans on making me over 300lbs again

Yuck! But I will do anything to keep my psychosis at bay.

 

Link to comment
Share on other sites

 Share

×
×
  • Create New...